... and confusion? I am terrified bc I don't feel like me, I want to sleep and not wake up. Please help.
Yes it does. If you've been on the klonopin for quite awhile you will need to do a slow taper down that may take several weeks to months depending on your dose and the length of time you were on it. You need to contact your doctor right away and get stable before reducing it anymore. If you stopped taking it abruptly I suggest going back on it until you see a doctor and stable out, if it hasn't been that long since you stopped it.
YES. Klonopin withdrawal causes all this and more! My Dr. Gave me one week of tapering, from 3 mg/day to 1 1/2 mg./day for one week. Then nothing.
There were 3 days I don't even remember. I'm going to concise my personal list of side effects:
Then inappropriate emotional reactions
Loss of sleep/ sleeping light
Cold sweats which are greasy
Lack of concentration
Immediate short-term memory loss
Totall loss of sex drive
Wanting to avoid people/places where it may cause stress
Loss of interest
Loss of motivation
AND gaining a sense of doubt for all medications and their prescribed.
And it really will get better. Then it's gonna get worse, I won't lie to u, but after the second wave it starts to make sense again, and it'll feel good getting back to the real you. Good Luck!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2018 • 2 answers
Updated 5 hours ago • 83 answers
Updated 6 days ago • 41 answers
Updated 30 Oct 2017 • 1 answer
Updated 10 May 2018 • 1 answer